Most LIKELY site/cause of AKI in Patient with FENa:
- <1% =?
- 1-2% =?
- >2-3% = ?- <1% = prerenal
- 1-2% = intrinsic renal/ diuretic use
- >2-3% = ATNSystemic manifestation of acute kidney injury?Metabolic acidosis
•Hypercalcemia/hypocalcemiaPatient with AKI Complication of Hyperkalemia. What is the initial treatment?Calcium gluconate 10% solution - 10 mL IV
• Cardio protective/membrane stabilizer • Temporarily reverses the neuromuscular effects of hyperkalemia
Insulin 10 Units IV and Glucose 25 gm/Inhaled beta agonist/Sodium Bicarb
-Temporarily shifts K+ intracellularly
Sodium Polystyrene Sulfonate [25-50g orally or 50 g with 150 mL tap water rectally] OR Patiromer
-Eliminates K+Patient with AKI, when is dialysis indicated?-Hyperkalemia refractory to medical therapy or >6.5
-Volume overload unresponsive to diuretics
- Metabolic acidosis with pH < 7. 1
-Poisonings and intoxications [Ethylene glycol, lithium]Patient on ACE/ARB; Creatinine is increased. What is the necessary increase necessary for us to discontinue the ACE-I/AR and evaluate for other causes of renal dysfuction.If creatinine increases by more than 30%, agent (ACE-I or ARB) should be discontinued and other causes of renal dysfunction should be evaluated.